My hair has now become Extremely Frizzy and Coarse since starting this Vimpat Medication 2 months ago. Will my Hair go back to being Shiny and Curly again??
My hair has become extremely frizzy and coarse since starting vimpat medication 2 months ago?
Question posted by KELLY5LIBBY10 on 20 June 2021
Last updated on 20 June 2021 by papa719
I’m answering your question from a male patient who has been taking Vimpat for at least five years. I’m 81 years old an fortunately still have a full head of hair and beard. I have not experienced any change in my hair texture or introduction or reduction of curliness. This of course doesn’t rule out that the medication in your case as they have unique affects patient by patient. Hopefully you will get additional responses to your inquiry that can give you an answer that helps you determine if Vimpat is the culprit for your hair change. I’m leaning on it is since you indicated it began about the time your began taking the medication. Best of luck in receiving good responses.
- Vimpat uses and safety info
- Vimpat information for Healthcare Professionals (includes dosage details)
- Side effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.